# SDR FDEA200905241775

- Difficulty date: May 24, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 49,186 hours, 21,646 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FAINT SMELL OF ELECTRICAL FUMES.  TRANSIENT THEN  DISSIPATED.  RAN PACKS WITH APU AIR AND NOTICED SLIGHT INDUSTRIAL KIND OF SMELL.  CONTINUING T/S.  REMOVED BOTH COALESCER BAGS AND FOUND VERY DIRTY.  REPLACED PER MM 21-51-16-3.  OPERATED BOTH ENGINES PER JRH (AMT 204852).  NO SMELLS NOTICED.
